A member asked:

Pls help me height is decreasing day by day i have bow legs i am a femle my age is 38 before my heiht as 5"2 now 5"1

5 doctors weighed in across 2 answers
Dr. Matt Wachsman answered

Specializes in Internal Medicine

Obviously there is a problem. Not being there, I can only give general information but, lack of calcium, magnesium, or vitamin D can all do this. vitamin D fortified milk is a start. There can be many other causes that are less common

Answered May 28, 2015

2.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Bernard Seif answered

Specializes in Clinical Psychology

doctor is the best person to see for this situation. Peace and good health.

Answered Jun 5, 2015

2.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...